# SDR 2002UALA00329

- Difficulty date: February 25, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 13,171 hours, 1,561 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY ESCAPE LIGHTS THE FORWARD BULB IN THE MOST AFT ASSEMBLY ON THE RIGHT HAND SIDE IS INOP.  THIS DISCREPANCY WAS FOUND DURING THE COURSE OF A MAINTENANCE CHECK, (B-CK).  RELAMPED.
